Advertisement

Sobolev Spaces, Their Generalizations and Elliptic Problems in Smooth and Lipschitz Domains

  • Mikhail S.¬†Agranovich

Part of the Springer Monographs in Mathematics book series (SMM)

Table of contents

  1. Front Matter
    Pages i-xiii
  2. Mikhail S. Agranovich
    Pages 1-63
  3. Mikhail S. Agranovich
    Pages 65-110
  4. Mikhail S. Agranovich
    Pages 193-311
  5. Back Matter
    Pages 313-331

About this book

Introduction

This book, which is based on several courses of lectures given by the author at the Independent University of Moscow, is devoted to Sobolev-type spaces and boundary value problems for linear elliptic partial differential equations. Its main focus is on problems in non-smooth (Lipschitz) domains for strongly elliptic systems.

 

The author, who is a prominent expert in the theory of linear partial differential equations, spectral theory, and pseudodifferential operators, has included his own very recent findings in the present book.

 

The book is well suited as a modern graduate textbook, utilizing a thorough and clear format that strikes a good balance between the choice of material and the style of exposition. It can be used both as an introduction to recent advances in elliptic equations and boundary value problems, and as a valuable survey and reference work. It also includes a good deal of new and extremely useful material not available in standard textbooks to date.

 

Graduate and post-graduate students, as well as specialists working in the fields of partial differential equations, functional analysis, operator theory, and mathematical physics will find this book particularly valuable.

Keywords

Besov spaces Bessel potential spaces Lipschitz domain Sobolev-type spaces coercive problems elliptic boundary value problems

Authors and affiliations

  • Mikhail S.¬†Agranovich
    • 1
  1. 1.MoscowRussia

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-14648-5
  • Copyright Information Springer International Publishing Switzerland 2015
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-14647-8
  • Online ISBN 978-3-319-14648-5
  • Series Print ISSN 1439-7382
  • Series Online ISSN 2196-9922
  • Buy this book on publisher's site